# SDR USAA2010022690449

- Difficulty date: February 11, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430130
- Part serial: 1605
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - DELAMINATION ON RIGHT WING INBOARD FORE FLAP BETWEEN WBL 88.32 TO WBL 91.32.  REPAIRED RIGHT WING INBOARD FORE FLAP BETWEEN WBL 88.32 TO WBL 91.32 IAW B737 SRM 51-70-10.
